RUS  ENG
Full version
JOURNALS // Proceedings of the Institute of Mathematics of the NAS of Belarus // Archive

Tr. Inst. Mat., 2007 Volume 15, Number 2, Pages 69–77 (Mi timb99)

On the restrictions of modular representations of the group $SL_{n+1}(K)$ to subgroups $SL_{r+1}(K)$ with $r<n$

A. A. Osinovskaya

Institute of Mathematics of the National Academy of Sciences of Belarus

Abstract: Restrictions of irreducible $p$-restricted representations of the algebraic group $SL_{n+1}(K)$ to naturally embedded subgroups $SL_{r+1}(K)$ with $r<n$ are studied. Let $n>2$ and $\omega=\sum_{i=1}^nm_i\omega_i$ be the highest weight of a representation considered. The composition factors of such restrictions are determined in the case where $r=2$ and $m_i+m_{i+1}+m_{i+2}+2<p$ for all $i<n-1$. For restrictions of arbitrary representations some classes of big composition factors are found as well.

UDC: 512.554.32

Received: 06.04.2007



© Steklov Math. Inst. of RAS, 2025